The exact cause of this black mark on sole of foot can be determined only after a complete clinical examination. This spot can be purpura due to a blood-clotting disorder. The condition makes you more prone to bleeding or bruises .Other possibility is that this could be a new mole. If it was a bruise, there would have been a gradual change of color over two weeks from black to brown to blue to green, etc. so a bruise seems unlikely. It might also be a condition known as seborrheic keratoses.These start as small red bumps which gradually thicken and become warty. They are white or black in colour.You should consult your doctor and discuss about these conditions: moles, bruise, seborrheic keratoses and melanoma. Do write to me again.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.